# SDR DALA2016022901611

- Difficulty date: February 28, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 31 LT STR 42L TO STR 43L, L: 0.016, W: 0.013, D: 0.001 IN FWD CARGO COMPARTMENT.  REPLACED CLEAT LOCATED FRAME 31, STR 43L TO STR 42L IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231712.
